# SDR AALA20100914TUL03

- Difficulty date: September 14, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 56,877 hours, 29,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 5 LEFT STATION 1309 HAS CRACKS AFT SIDE.  INSTALLED LONGERON SPLICE REPAIR PER SRM 53-02-00.
